# SDR DLM88970499

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 17,001 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF DCA AT 5,000 FEET AGL, THE NR 1 ENGINE STALLED.  FLIGHT DIVERTED TO IAD.  ENGINE DID NOT SHUT DOWN.  MECHANIC REPORTED THE TURBINE WAS SEVERELY DAMAGED.  ENGINE CHANGE IS IN WORK.
